My mother was diagnosed in the beginning as having Parkinsons Disease because she had several of the symptoms. Now they say it is parkinsons syndrome (drug induced probably by risperdal or abilify). How long approx will it take to see if it is realy Park Disease or Drug Induced Park Syndrome. She is on medications such as Mirapex, lithium, lamictal. Please help.
I just saw your question. This interests me greatly because I'm beginning to think the same thing is happening to me.
I came across this article yesterday while doing some research; The patient was a 74 woman and the drug in question was Trazodone. After they stopped it, at two months she showed normal was much improved;
at six months her gait and muscle tone were normal, and at ten months the signs of it were gone. The url so you can read this is:
I thought it was extremely interesting! I have my next neurology appt. next week and it will be interesting to see what he has to say also..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.